Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 2, Pages 226–231 (Mi al1809)  

This article is cited in 15 scientific papers (total in 15 papers)

Conjugately biprimitively finite groups with the primary minimality condition

A. K. Shlepkin


Full text: PDF file (1946 kB)

Bibliographic databases:
UDC: 519.45
Received: 16.04.1982

Citation: A. K. Shlepkin, “Conjugately biprimitively finite groups with the primary minimality condition”, Algebra Logika, 22:2 (1983), 226–231

Citation in format AMSBIB
\Bibitem{Shl83}
\by A.~K.~Shlepkin
\paper Conjugately biprimitively finite groups with the primary
minimality condition
\jour Algebra Logika
\yr 1983
\vol 22
\issue 2
\pages 226--231
\mathnet{http://mi.mathnet.ru/al1809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750712}


Linking options:
  • http://mi.mathnet.ru/eng/al1809
  • http://mi.mathnet.ru/eng/al/v22/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Shlepkin, A. G. Rubashkin, “Groups saturated by a finite set of groups”, Siberian Math. J., 45:6 (2004), 1140–1142  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. N. Ivko, “Kharakterizatsii nekotorykh tipov $SF$ grupp”, Sib. elektron. matem. izv., 2 (2005), 308–324  mathnet  mathscinet  zmath
    4. A. A. Shlepkin, “Gruppy Shunkova, nasyschennye lineinymi i unitarnymi gruppami stepeni 3 nad polyami nechetnykh poryadkov”, Sib. elektron. matem. izv., 13 (2016), 341–351  mathnet  crossref
    5. A. A. Shlepkin, “O periodicheskikh gruppakh i gruppakh Shunkova, nasyschennykh unitarnymi gruppami stepeni tri”, Tr. IMM UrO RAN, 22, no. 3, 2016, 299–307  mathnet  crossref  mathscinet  elib
    6. A. A. Shlepkin, “O periodicheskikh gruppakh i gruppakh Shunkova, nasyschennykh gruppami diedra i $A_5$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 20 (2017), 96–108  mathnet  crossref
    7. A. A. Shlepkin, “Ob odnom dostatochnom uslovii suschestvovaniya periodicheskoi chasti v gruppe Shunkova”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 22 (2017), 90–105  mathnet  crossref
    8. Aleksei A. Shlepkin, “On a sufficient condition when an infinite group is not simple”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 103–107  mathnet  crossref
    9. A. A. Shlepkin, “O gruppakh, nasyschennykh gruppami diedra i lineinymi gruppami stepeni $2$”, Sib. elektron. matem. izv., 15 (2018), 74–85  mathnet  crossref
    10. A. A. Shlepkin, “O periodicheskoi chasti gruppy Shunkova, nasyschennoi spletennymi gruppami”, Tr. IMM UrO RAN, 24, no. 3, 2018, 281–285  mathnet  crossref  elib
    11. A. A. Shlepkin, “O silovskikh 2-podgruppakh grupp Shunkova, nasyschennykh gruppami $L_3(2^m)$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 275–282  mathnet  crossref  elib
    12. A. A. Shlepkin, “On the periodic part of the Shunkov group saturated with linear groups of degree 2 over finite fields of even characteristic”, Chebyshevskii sb., 20:4 (2019), 399–407  mathnet  crossref
    13. A. A. Shlepkin, “O periodicheskoi chasti gruppy Shunkova, nasyschennoi lineinymi i unitarnymi gruppami stepeni 3 nad konechnymi polyami chetnoi kharakteristiki”, Tr. IMM UrO RAN, 27, no. 1, 2021, 207–219  mathnet  crossref  elib
    14. A. A. Shlepkin, I. V. Sabodakh, “O dvukh svoistvakh gruppy Shunkova”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 35 (2021), 103–119  mathnet  crossref
    15. V. I. Senashov, “On periodic Shunkov's groups with almost layer-finite normalizers of finite subgroups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 37 (2021), 118–132  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021